POLYA-SZEGO AND CHEBYSHEV TYPES INEQUALITIES VIA AN EXTENDED GENERALIZED MITTAG-LEFFLER FUNCTION

In this paper certain Polya-Szego type integral inequalities due to Karamata's estimations of the Chebyshev quotient are presented. Those inequalities include an extended generalized Mittag-Leffler function with the corresponding fractional integral operator, and from them, some fractional integral inequalities of Chebyshev type are obtained. Also, several known results are improved.

Authors
Andric M.1 , Farid G.2 , Mehmood S.3 , Pecaric J. 4
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1365-1377
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Split, Fac Civil Engn Architecture & Geodesy, Matice Hrvatske 15, Split 21000, Croatia
  • 2 COMSATS Univ Islamabad, Dept Math, Attock Campus, Attock, Pakistan
  • 3 GBPS Sherani, Hazro Attock 43440, Pakistan
  • 4 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Chebyshev's functional; Polya-Szego type inequality; Karamata's estimations; Mittag-Leffler's function
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55644/